# SDR SWAA2013013112161

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 58,151 hours, 47,672 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Nr 2 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VERTICAL ANGLE INBOARD OF NR 2 AILERON HINGE CRACKED.  REMOVED AND REPLACED ANGLE PER SRM 51-40-02.  REMOVED AND RE-INSTALLED PANEL'S 7103L AND 7218L PER MM.
